The Stacks Project


Bibliography item: dJS

authorde Jong, Aise Johan and Starr, Jason
titleEvery rationally connected variety over the function field of a curve has a rational point
year2003
typearticle
journalAmer. J. Math.
volume125
pages567–580

BibTeX code

You can use the following code to cite this item yourself.

@article{dJS,
  author = {de Jong, Aise Johan and Starr, Jason},
  title = {Every rationally connected variety over the function field of a curve has a rational point},
  year = {2003},
  journal = {Amer. J. Math.},
  volume = {125},
  pages = {567--580},
}